Corrigendum : On the constant positive linear dependence condition and its application to SQP methods

Liqun Qi, Z. Wei

Research output: Journal article publicationJournal articleAcademic researchpeer-review


We correct an assertion in the quoted paper [Qi and Wei, SIAM J. Optim., 10 (2000), pp.963–981].
Original languageEnglish
Pages (from-to)1145-1146
Number of pages2
JournalSIAM Journal on Optimization
Issue number4
Publication statusPublished - 2001


  • Feasible SQP method
  • Superlinear convergence
  • Strict complementarity

ASJC Scopus subject areas

  • Software
  • Theoretical Computer Science

Cite this